MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-2011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577); Insufficient Information (4580)
Date of Event 09/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 8 years and 8 months post the initial right tka, the patient was revised due to suspected oxidation of the knee poly.The patient was revised to e-poly.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Pending investigation.D10: (b)(6) 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t.(b)(6) 02-010-01-0320 - logic femoral ps cem right sz 2.(b)(6) 200-02-32 - three peg patella 32mm.(b)(6) 201-78-89 - 3" drill bit, mod.Hex 2 pack.(b)(6) 201-78-81 - 3" trocar, mod.Hex 2pk.(b)(6) 13a2101 - cemex system fast genta 70g.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h3, h6 component code, type of investigation, investigation findings, investigation conclusions.The following sections were corrected: h6 clinical code.H3: the revision reported was likely the result of prosthesis wear.Possible causes of the observed polyethylene wear include hyperextension of the knee in-vivo, alignment of tibial construct more anteriorly with respect to the femoral component, third body wear, high contact stress during flexion, inclusion of the polyethylene in the packaging recall or any combination of these possibilities.As the suspect device was not provided, none of these potential causes or their contribution to the sequence of events can be confirmed.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 2 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20332886
Report Number1038671-2024-03736
Device Sequence Number21230640
Product Code JWH
UDI-Device Identifier10885862001733
UDI-Public10885862001733
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2019
Device Catalogue Number02-012-35-2011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/06/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale